# SDR WX0A2025102932617

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 39,942 hours, 27,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU FAILED BITE CHECK. EPSU TEST PANEL SHOWS BATT FAIL ILLUMINATED.   REMOVED AND REPLACED 10WL EPSU BATT PACK IAW AMMS 33-51-38-000-002-A/33-51-38-400-002-A. BITE CHECK GOOD.
